# SDR SWAA2023072865860

- Difficulty date: June 21, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW INBD FIXED L/E WTB END RIB ASSEMBLY STRAKELET FRAME SHOWS EVIDENCE OF CRACK.<[01] REMOVED AND REPLACED AT L/W INBD FIXED L/E END RIB THE STRAKELET FRAME AS PER B737-700 SRM 51-40-02-0G-0 AND DWG# 116A3110;[02] VERIFIED STEP 1
